Tohoku Mathematical Journal

Transplantation, summability and multipliers for multiple Laguerre expansions

Sundaram Thangavelu

Full-text: Open access

Article information

Source
Tohoku Math. J. (2) Volume 44, Number 2 (1992), 279-298.

Dates
First available in Project Euclid: 3 May 2007

Permanent link to this document
http://projecteuclid.org/euclid.tmj/1178227344

Digital Object Identifier
doi:10.2748/tmj/1178227344

Mathematical Reviews number (MathSciNet)
MR1161619

Zentralblatt MATH identifier
0788.42008

Subjects
Primary: 42C10: Fourier series in special orthogonal functions (Legendre polynomials, Walsh functions, etc.)
Secondary: 33C45: Orthogonal polynomials and functions of hypergeometric type (Jacobi, Laguerre, Hermite, Askey scheme, etc.) [See also 42C05 for general orthogonal polynomials and functions]

Citation

Thangavelu, Sundaram. Transplantation, summability and multipliers for multiple Laguerre expansions. Tohoku Math. J. (2) 44 (1992), no. 2, 279--298. doi:10.2748/tmj/1178227344. http://projecteuclid.org/euclid.tmj/1178227344.


Export citation

References

  • [1] R. ASKEY AND I. I. HIRSCHMAN, JR., Mean summability for ultraspherical polynomials, Math. Scand. 12 (1963), 167-177.
  • [2] R. ASKEY AND S. WAINGER, Mean convergence of expansions in Laguerre and Hermite series, Amer J. Math. 87 (1965), 695-708.
  • [3] P. L. BUTZER, R. J. NESSEL AND W. TREBELS, On summation processes of Fourier expansions in Banac spaces. I: Comparison theorems, Thoku Math. J. 24 (1972), 127-140.
  • [4] E. GORLICH AND C. MARKETT, A convolution structure for Laguerre series, Indag. Math. 44 (1982), 161-171.
  • [5] Y. KANJIN, A transplantation theorem for Laguerre series, Thoku Math. J. 43 (1991), 537-555
  • [6] C. MARKETT, Normestimates for Cesaro means of Laguerre expansions, Proc.Conf. on Approximation and Function Spaces, Gdansk, 1979, North Holland, Amsterdam, 1981, 419^35.
  • [7] C. MARKETT, Mean Cesaro summability of Laguerre expansions and norm estimates with shifte parameter, Anal. Math. 8 (1982), 19-37.
  • [8] A. F. NIKIFOROV AND V. B. UVAROV, Special functions of mathematical physics, Birkhauser, Base (1988).
  • [9] H. POLLARD, The mean Convergence of orthogonal series I, Trans. Amer. Math.Soc. 62 (1947), 387^03
  • [10] E. M. STEIN, Singular integrals and differentiability properties of functions, Princeton Univ. Press, (1971).
  • [11] G. SZEGO, Orthogonal polynomials, Amer. Math. Soc. Colloq, Publ. Amer. Math. Soc, Providence, R. I., (1967).
  • [12] S. THANGAVELU, Summability of Hermite expansions I, Trans. Amer. Math.Soc. 314 (1989), 119-142
  • [13] S. THANGAVELU, Summability of Hermite expansions II, Trans. Amer. Math. Soc. 314 (1989), 143-170
  • [14] S. THANGAVELU, Multipliers for Hermite expansions, Revista Math. Ibero. 3 (1987), 1-24
  • [15] S. THANGAVELU, Summability of Laguerre expansions, Anal. Math. 16 (1990), 303-315
  • [16] S. THANGAVELU, Littlewood-Paley-Stein theory on Cn and Weyl multipliers, Revista Math. Ibero. (1990), 75-90.
  • [17] S. THANGAVELU, On almost everywhere and mean convergence of Hermite and Laguerre expansions, Colloq. Math 60 (1990), 21-34.
  • [18] S. THANGAVELU, Weyl multipliers, Bochner-Riesz means and special Hermite expansions, to appea in Ark. Mat. 29 (1991), 307-321.
  • [19] S. THANGAVELU, On conjugate Poisson integrals and Riesz transforms for the Hermite and specia Hermite expansions, submitted to Colloq. Math.
  • [20] S. THANGAVELU, A note on a transplantation theorem of Kanjin and multiple Laguerre expansions, Preprint (1991).